American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(52B11) AND publication=(mosc)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] A. A. Ayzenberg. Substitutions of polytopes and of simplicial complexes, and multigraded betti numbers. Trans. Moscow Math. Soc. 74 (2013) 175-202.
Abstract, references, and article information
View Article: PDF

[2] N. P. Dolbilin. Parallelohedra: A retrospective and new results. Trans. Moscow Math. Soc. 73 (2012) 207-220.
Abstract, references, and article information
View Article: PDF

[3] Pavel Tumarkin and Anna Felikson. On $d$-dimensional compact hyperbolic Coxeter polytopes with $d+4$ facets. Trans. Moscow Math. Soc. 69 (2008) 105-151. MR 2549446.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] P. V. Tumarkin. Hyperbolic Coxeter $n$-polytopes with $n+3$ facets. Trans. Moscow Math. Soc. 65 (2004) 235-250. MR 2193442.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1